# SDR SWAA2022022225430

- Difficulty date: August 14, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221FF UPPER SKIN HAS SMALL AREA OF PULLED STRANDS AT FWD SECTION. (MARKED) / REPAIRED DAMAGE TO UPPER SKIN ON FWD FLOOR PANEL 221FF IAW SRM 53-00-50-2R-1. 56749U 19AUG18
